# SDR ASAA2022032837821

- Difficulty date: March 28, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 56,608 hours, 16,816 cycles
- Engine: Ge CFM567B24
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FMC FAILED AT CRUISE. RAN QRH. OPERATED REMAINDER OF FLIGHT WITH FMC SOURCE SELECT SWITCH IN BOTH ON LEFT. GROUNDED - YES. PERFORMED B737-800 FIM 34-61 TASK 836. RESET RH FMC OPS CHK GOOD.
